# SDR QXEA0001423

- Difficulty date: May 29, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 2,295 hours, 3,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038441
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- FORWARD TWO LIGHTS INOPERATIVE ON FLOOR PROXIMITY LIGHTS.  REMOVED AND REPLACED BATTERY AND POWER SUPPLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
